Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heavy bleeding with clots after taking Mifegest, took Cytolog. Feel cramps now. How long to continue ?

I have taken mifegest on 24th of tis month(9 am),got heavy bleeding with more clots on 25th(from 9am to 5 pm).soaked nearly 6 XL pads within that period...later bleeding gradually stopped.Took cytolog on 26th as prescribed..i feel cramps now but have very less bleeding compared to yesterday...what does tis situation mean?i guess i have aborted fully on 25th itself,how long should i have heavy bleeding after taking mifegest and cytolog?is it ok to have light bleeding after taking cytolog?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
thank you for your query.
Firstly, medical abortion should only be performed under strict medical supervision.
You need to confirm pregnancy, then confirm that it is intra uterine and have exact dating in weeks of gestation.
Also, then correct doses by prescription have to be taken.
it is common to have slight bleeding after cytolog, but taking it on your own runs risks like severe bleeding, infection, retained products etc.
The only step advised for you now is to consult a gynecologist and go for an ultrasound to confirm complete abortion, as you cannot ' guess ' it.
take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor